MathSciNet Relay Station
MathSciNet bibliographic data
MR1104107 (92b:35153) 35Q99 (35B40 76P05 76X05 82D10)
Desvillettes, L.; Dolbeault, J. On long time asymptotics of the Vlasov-Poisson-Boltzmann equation. Comm. Partial Differential Equations 16 (1991), no. 2-3, 451–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement